In this paper, we consider the problem of nonparametric estimation of trend function for stochastic differential equations driven by a weighted fractional Brownian motion (weighted-fBm). Under some general conditions, the consistent uniform, the rate of convergence as well as the asymptotic normality of our estimator are established. In addition, a numerical example is provided to illustrate the validity of the considered estimator.
Keddi, Abdelmalik; Madani, Fethi; and Bouchentouf, Amina A.
Nonparametric Estimation of Trend Function for Stochastic Differential Equations Driven by a Weighted Fractional Brownian Motion,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
2, Article 2.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss2/2